| Model Number |
120-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "patients concerns" against left device.Healthcare professional later reported left side rupture the device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Healthcare professional reported left side "exchange from textured to smooth implants due to the patients concerns with the product." healthcare professional later reported "rupture" observed during surgery.The device has been replaced.
Additional Manufacturer Narrative
Correct reason for reoperation: "a bilateral exchange from textured to smooth implants due to the patients concerns with the product." device evaluation: analysis of the returned device identified: weight to the spec, wear abrasion, red particles in the shell and opening on posterior.A visual and microscopic analysis was performed which identified: sharp opening on posterior and crease fold.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on posterior assessed as an unidentified (tear) opening.